# SDR HEEA0015403

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 7610608000049
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR DAMPER LEAKING.
